I experimented with coming off my med’s last weekend. What always happens when I am coming off an antipsychotic is that I get really, really angry. This time was no exception. I had no intention of physically hurting anyone, but a lot of the things I was thinking of posting on the internet or writing in a book or saying in person were pretty bad. I have a way with language. For me, anger is like picking a scab. I know it is bad for me, but on some level it feels good. I could very easily get in bad trouble with it.
I have the same experience. I always had really weird uncharacteristic anger when coming off meds. I was a completely different person during withdrawals, not at all like myself. I have had strong opinions before, though i rarely shared them, but the kind of anger i had when withdrawing was totally different. Personally, i find it shocking and dangerous that nobody warns people for this.
I’m pretty sure I would never attack someone physically when I am coming off my med’s and am so angry, but the things I say would give someone a legitimate right to attack me.
oh man, why are you getting off your meds? I thought you believed in meds???
I do believe in med’s. I like what Geodon and Seroquel do for my head, but they weaken me so dramatically physically. I’m 61 years old, and my body is weakening. I keep having visions of getting off the med’s and regaining my strength. It’s foolish, I know.
please dude…don’t stop the meds…just get yourself a set of dumb bells to lift or do isometrics…don’t stop your meds for the the love of Pete.
I understand…I too dont physically attack people. I hope you will find your way with the meds.
Dopamine and norepinephrine rush. This also happens when take things which raise these like l dopa, tyrosine, wellbutrin, strattera etc.
Oh I was so angry last week. The doctor had decreased my depo from 400 mg every other week to 400 mg Clopixol every 3 week. So therefore I raised my Seroquel dose to 600 mg. After 3 days I had no anger issues anymore.
Hi @columbus are you experiencing constipation or/and heart issue on seroquel?
Yes. I get constipation from mostly Clopixol. So I eat whole grains and veggies. drink lots of water and take a laxative. I get my heart checked once a year and have no negative effects from the meds. My cholesterol is 0.8 to much. And I am not even prediabetic although I have been on antipsychotics for 28 years.
Wow.you must taking care yourself really good.congratulations
At times, yes. Sometimes I take bulk fiber laxative to stop it. I think Geodon does that too.